# SDR 9718842710

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820EA
- Make and model: Boeing 727225
- Aircraft serial: 22557
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND LEFT SIDE EMERGENCY LIGHT CIRCUIT BREAKER TRIPPED.  REPLACED CEILING LIGHT POWER SUPPLY, OPERATIONAL CHECK OK.
